Advil Children’s Cold & Flu Suspension (Berry)

$11.99

Pack Size: 100 mL

Ingredients:
Each 5 mL contains ibuprofen 100 mg, pseudoephedrine 15 mg, chlorpheniramine 1 mg.

For the relief of runny nose, sneezing, stuffy nose, fever, sore throat, aches, pains and headaches.  For ages 6 to 12.

Product on Backorder